Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximating compact and weakly compact operators


Author: John W. Brace
Journal: Proc. Amer. Math. Soc. 12 (1961), 392-393
MSC: Primary 47.45
MathSciNet review: 0130575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John W. Brace, The topology of almost uniform convergence, Pacific J. Math. 9 (1959), 643–652. MR 0109293
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, New York, Interscience, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.45

Retrieve articles in all journals with MSC: 47.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0130575-7
Article copyright: © Copyright 1961 American Mathematical Society